# SDR DALA2016040502668

- Difficulty date: March 22, 2016
- Submitted: April 6, 2016
- Operation: Air carrier
- Aircraft: N762BC
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 28,319 hours, 16,502 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Bs 365
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR  STRUCTURE STABILIZER STRAP LBL 45, BS 365 CRACKED.  REMOVED AND INSTALLED NEW SECCION OF STABILIZER STRAP AT MAIN  CABIN FLOOR STRUCTURE STABILIZER STRAP, LBL 45, STA 365.25 TO STA 377.7 IAW SRM.
